# SDR ZW0A0209604

- Difficulty date: September 13, 2002
- Submitted: September 20, 2002
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 20,903 hours, 7,112 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CRACKS IN PYLON DURING REPAIR.  FWD ACCESS HOLE NACELLE STA 116.5 EMITTING FWD APPROX 1.5 INCHES, INBD AND OTBD SIDES.  ACCOMPLISHED REPAIR PER EMLR 73252 AND SB 757-54-0037.
